Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 124, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 23, 2011, 6:27 AM EST for Bucks County, Montgomery County, Philadelphia County, Pennsylvania; Burlington County, New Jersey. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2011, 6:27 AM EST (11:27 UTC)
- Expired
- Dec 23, 2011, 8:00 AM EST
- In force
- 93 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burlington County, NJ, Bucks County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444
WGUS41 KPHI 231127
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 AM EST FRI DEC 23 2011
NJC005-PAC017-091-101-231530-
/O.NEW.KPHI.FA.W.0124.111223T1127Z-111223T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-MONTGOMERY PA-BUCKS PA-BURLINGTON NJ-
627 AM EST FRI DEC 23 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1030 AM EST
* AT 624 AM EST THE PENNYPACK CREEK IN PHILADELPHIA WAS ABOVE FLOOD
STAGE. THE CREEK WILL CONTINUE TO SLOWLY RISE FOR ANOTHER HOUR
BEFORE CRESTING AND THEN FALLING BELOW FLOOD STAGE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4005 7493 3996 7495 3996 7501 3998 7503
3998 7507 3997 7509 3998 7511 3995 7514
3994 7516 4016 7515 4016 7488
$$
HEAVENER1 follow-up statement
956
WGUS81 KPHI 231300
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 AM EST FRI DEC 23 2011
NJC005-PAC017-091-101-231309-
/O.CAN.KPHI.FA.W.0124.000000T0000Z-111223T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-MONTGOMERY PA-BUCKS PA-BURLINGTON NJ-
800 AM EST FRI DEC 23 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHWESTERN BURLINGTON...SOUTHEASTERN BUCKS...
SOUTHEASTERN MONTGOMERY AND NORTHEASTERN PHILADELPHIA COUNTIES...
THE GAGE AT PENNYPACK ALONG THE PENNYPACK CREEK HAS DROPPED BELOW
FLOOD STAGE AS WATER LEVELS CONTINUE TO RAPIDLY RECEDE.
LAT...LON 4005 7493 3996 7495 3996 7501 3998 7503
3998 7507 3997 7509 3998 7511 3995 7514
3994 7516 4016 7515 4016 7488
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 23, 4:22 AM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 23, 4:22 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EST FRI DEC 23 2011
.SYNOPSIS...
LOW PRESSURE WAS CROSSING THE REGION EARLY THIS MORNING AND WILL
CONTINUE TO MOVE NORTHEASTWARD AND OUT OF THE AREA LATER TODAY. HIGH
PRESSURE WILL BUILD IN BEHIND THIS SYSTEM AND PERSIST THROUGH
THE HOLIDAY WEEKEND. A WEAK COLD FRONT WILL CROSS THE REGION FROM
THE NORTHWEST SUNDAY NIGHT, FOLLOWED BY A RETURN TO HIGH PRESSURE
FOR MONDAY AND TUESDAY. ANOTHER SYSTEM MAY IMPACT THE AREA AROUND TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SURFACE LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL BOUNDARY
WILL TRACK ACROSS OUR AREA EARLY THIS MORNING, THEN CONTINUE TO MOVE
TO OUR NORTHEAST THROUGH THE DAY. A FAIR AMOUNT OF RAIN FELL OVER
NIGHT, BUT HAS TRANSITIONED MORE TO SHOWERS EARLY THIS MORNING.
THESE SHOWERS WILL CONTINUE TO DISSIPATE OVER THE NEXT FEW HOURS AND
EVENTUALLY END LATER THIS MORNING AS DRIER AIR FILTERS IN WITH THE
NORTH-NORTHWESTERLY FLOW BEHIND THE LOW AND COLD FRONT. WITH THIS
NORTH-NORTHWEST FLOW TODAY, WE COULD GET SOME GUSTY WINDS, GUSTING
AROUND 25 MPH AT TIMES, ESPECIALLY LATER TODAY. TEMPERATURES ARE
EXPECTED TO DROP FOR A FEW HOURS BEHIND THE FRONTAL BOUNDARY THIS
MORNING, THEN EITHER REMAIN STEADY, OR RISE EVER SO SLIGHTLY DURING
THE DAY. EITHER WAY, WE STILL EXPECT ABOVE NORMAL HIGH TEMPERATURES
AGAIN TODAY, BUT NOT AS WARM AS YESTERDAY.
WE HAVE DECIDED TO LEAVE THE WIND ADVISORY IN EFFECT FOR SUSSEX,
DELAWARE AND CAPE MAY, NEW JERSEY FOR THIS FORECAST PACKAGE
ISSUANCE. IT IS POSSIBLE TO GET SOME GUSTY WINDS AS THE LOW TIGHTENS
AND MOVES OFF SHORE IN THE NEXT COUPLE OF HOURS. HOWEVER, WE MAY
NEED TO CANCEL IT BEFORE IT EXPIRES IF THE WINDS DO NOT START
GUSTING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
AS HIGH PRESSURE BUILDS EAST, DRIER AND COOLER AIR WILL MOVE INTO
OUR AREA FOR FRIDAY NIGHT. THINGS SHOULD CLEAR OUT NICELY, AND AS
WINDS DIMINISH, TEMPERATURES SHOULD BE ABLE TO DROP AS WELL. EVEN
THOUGH IT WILL BE COOLER THAN LAST NIGHT, WE ARE STILL EXPECTING
MANY PLACES TO BE CLOSE TO OR EVEN ABOVE NORMAL. WITH CLEARING
SKIES, NO PRECIPITATION IS EXPECTED.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE OVER THE
HOLIDAY WEEKEND AND EXPECT DRY WX WITH TEMPS AT OR SLIGHTLY BELOW
NORMAL ON SATURDAY AND SLIGHTLY ABOVE NORMAL ON SUNDAY.
THE 23/00Z ECMWF HAS NOW GOTTEN RID OF THE LAST VESTIGES OF ANY
PRECIP FOR SUNDAY ASSOCD WITH ANY COASTAL LOW AND THIS FCST HAS
FOLLOWED SUIT.
THE AREA OF HIGH PRESSURE MOVES OFF THE COAST SUNDAY NIGHT AS A
TROF/CDFNT MOVES BY MAINLY TO OUR N. ATTM, ANY PRECIP WITH THIS
FEATURE APPEARS TO REMAIN TO OUR N AS WELL. HIGH PRESSURE THEN
BUILDS IN STRONGLY FOR MONDAY AND MONDAY NIGHT.
THEN, THERE IS CONSIDERABLE DISAGREEMENT IN THE MDLS ONCE AGAIN.
THE GFS IS GENLY DRY FOR TUESDAY THRU THURSDAY. IT DEVELOPS A CSTL
LOW OFF THE CAROLINA COAST TUE NIGHT BUT MOVES IT NEWD WELL OFF
THE ATLC COAST WITH MINIMAL IMPACTS ON OUR AREA.
THE ECMWF AND CMC DEVELOP A LOW SOMEWHERE OVER THE SERN CONUS ON
TUESDAY AND GENLY MOVE IT NEWD TWD THE MID ATLC BY TUESDAY NIGHT.
THERE IS ACTUALLY DECENT AGREEMENT IN THIS SCENARIO BETWEEN THESE
TWO MDLS, BUT MORE DISAGREEMENT IN THE SMALLER DETAILS. ONCE THE
LOW REACHES THE ATLC CST IT INTENSIFIES N OF OUR AREA AS IT MOVES
TO NEW ENG. THIS LOW THEN PULLS AWAY LATER WEDNESDAY WITH HIGH
PRESSURE BUILDING IN FOR THE MIDWEEK PERIOD. THE ECMWF AND CMC
SOLN WOULD ONCE AGAIN BE A WARM SOLN FOR RAIN MOSTLY EVERYWHERE.
WITH THE CONTINUED UNCERTAINTY ON TIMING, I INTRODUCED SOME LOW
CHC POPS TO TUESDAY AND MAINTAINED SOME SCHC POPS FOR WED AND THU
EVEN THOUGH THOSE WOULD BE OVERDONE BASED ON THE LATEST GUIDANCE.
TEMPS WILL GENLY BE AT OR ABOVE NRML THRU THE EXTENDD PD.
&&
.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A SURFACE LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL BOUNDARY
WILL TRACK ACROSS OUR AREA EARLY THIS MORNING, THEN CONTINUE TO MOVE
TO OUR NORTHEAST THROUGH THE DAY. THIS WILL ALLOW CONDITIONS TO
IMPROVE THROUGH THE DAY, HOWEVER, FOR THE NEXT FEW HOURS, WE WILL
STILL HAVE TO DEAL WITH SOME IFR/MVFR CONDITIONS WHILE SCATTERED
SHOWERS MOVE THROUGH THE AREA. TAFS INDICATE AN IMPROVEMENT THROUGH
THE MORNING HOURS, WITH VFR CONDITIONS EXPECTED EVERYWHERE BY 15Z.
AS THE LOW MOVES TO OUR NORTHEAST THROUGH THE DAY, THE WINDS WILL
BECOME NORTHWEST AND WILL LIKELY BE QUITE GUSTY, GUSTING AROUND 20
KNOTS AT TIMES. THE GUSTS ARE EXPECTED TO SUBSIDE AFTER SUNSET, AND
SKIES SHOULD CONTINUE TO CLEAR OUT, WITH GENERALLY ONLY HIGH LEVEL
CLOUDS EXPECTED FRIDAY NIGHT.
OUTLOOK... HIGH PRESSURE WILL KEEP VFR CONDITIONS AT THE TAF
SITES THROUGH THE HOLIDAY WEEKEND. A CDFNT WILL CROSS THE REGION
LATE SUNDAY NIGHT INTO EARLY MONDAY, BUT AT THIS TIME IT IS
EXPECTED TO BE DRY, BUT WILL SHIFT THE WINDS AND COULD BRING SOME
LOWER CLOUDS. HIGH PRESSURE WILL THEN BUILD BACK INTO THE AREA FOR
MONDAY INTO AT LEAST MONDAY NIGHT. SOME OF THE GUIDANCE IS THEN
INDICATING ANOTHER AREA OF LOW PRESSURE IMPACTING THE REGION
TUESDAY NIGHT. IF THIS COMES TO FRUITION REDUCED CIGS AND VSBYS
WOULD OCCUR.
&&
.MARINE...
A SURFACE LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL BOUNDARY
WILL TRACK ACROSS OUR AREA EARLY THIS MORNING, THEN CONTINUE TO MOVE
TO OUR NORTHEAST THROUGH THE DAY. IT IS STILL POSSIBLE FOR GALE
FORCE WINDS TO DEVELOP THIS MORNING AS THE LOW PRESSURE SYSTEM WRAPS
UP AS IT MOVES OFF THE COAST. THEREFORE WE HAVE LEFT THE GALE
WARNING UP FOR THE TIME BEING. HOWEVER, WE MAY NEED TO CANCEL IT
BEFORE IT EXPIRES IF THE WINDS DO NOT START GUSTING. IF WE CANCEL
THE GALE WARNING, THEN IT WILL LIKELY BE REPLACED WITH A SMALL CRAFT
ADVISORY. THE SMALL CRAFT ADVISORY REMAINS FOR THE REST OF THE
COASTAL WATERS, AND THE EXPIRATION TIMES WERE LEFT UNCHANGED FOR
NORTHERN BAY AT NOON AND EXPANDED UNTIL 8 PM FOR NORTHERN THREE
COASTAL ZONES. A STEADY NORTHWEST FLOW IS EXPECTED TO CONTINUE
THROUGH FRIDAY NIGHT, BUT CONDITIONS ARE EXPECTED TO BE BELOW SMALL
CRAFT ADVISORY CRITERIA; ALTHOUGH THE WINDS COULD BE GUSTING IN THE
LOW 20S AND SEAS COULD BE AROUND 4 FEET.
OUTLOOK...
HIGH PRESSURE WILL HELP KEEP SUB ADVISORY CONDITIONS ACROSS OUR AREA
WATERS THROUGH THE HOLIDAY WEEKEND. LATE SUNDAY INTO MONDAY, SEAS
WILL START TO RESPOND TO THE LOW PRESSURE CURRENTLY FORECAST TO MOVE
UP THE COAST, REMAINING WELL AWAY FROM OUR SHORE. ALSO, WINDS WILL
BECOME GUSTY ALONG A NORTHWEST FLOW AS COLDER AIR MOVES ACROSS THE
WARMER WATERS. AS A RESULT, A SMALL CRAFT ADVISORY MAY BE NEEDED FOR
MONDAY. ADDITIONAL FLAGS MAY BE NEEDED DEPENDING ON THE
DEVELOPMENT AND PATH OF THE TUESDAY/TUESDAY NIGHT SYSTEM INDICATED
IN SOME OF THE GUIDANCE.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY REMAINS FOR THE NORTHERN COAST OF NEW
JERSEY. WE NEED ABOUT A FOOT TO REACH MINOR TIDAL FLOOD STAGE, AND
CURRENT DEPARTURES ARE A LITTLE OVER A FOOT AND FORECAST TO BE
BETWEEN THREE QUARTERS OF A FOOT AND ONE FOOT USING LOCAL TOOLS AND
ET SURGE WEBSITE AT TIME OF HIGH TIDE. IF THESE VERIFY, WE WOULD BE
VERY CLOSE, AND SINCE IT IS ALREADY IN EFFECT, WE HAVE LEFT IT AS IS.
BASED ON LATEST AVAILABLE DATA HAVE OPTED TO ADD ATLANTIC COUNTY
TO THE COASTAL FLOOD ADVISORY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 9 AM EST THIS MORNING FOR
NJZ012>014-020-022-025>027.
WIND ADVISORY UNTIL 8 AM EST THIS MORNING FOR NJZ023-024.
DE...WIND ADVISORY UNTIL 8 AM EST THIS MORNING FOR DEZ003-004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
ANZ450>452.
GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ANZ431-453>455.
SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ430.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 23, 5:07 AM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 507 AM EST FRI DEC 23 2011 NJZ001-007>009-PAZ054-055-060>062-241015- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 507 AM EST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ010-015-017>019-PAZ067>071-241015- NEW CASTLE-SOMERSET-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 507 AM EST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF HEAVY RAIN TONIGHT MAY RESULT IN SMALL STREAM, URBAN, ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-241015- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 507 AM EST FRI DEC 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERIOD OF HEAVY RAIN TONIGHT MAY RESULT IN SMALL STREAM, URBAN, ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020-022-025>027-241015- OCEAN-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 507 AM EST FRI DEC 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ023-024-241015- INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 507 AM EST FRI DEC 23 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ008-012-015-019-020-NJZ016-021-241015- KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND- 507 AM EST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-450>452-241015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 507 AM EST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-453>455-241015- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 507 AM EST FRI DEC 23 2011 ...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:18 AM EST | Areal Flood Warning | PHI | Chester | 3 hr |
| Dec 22, 9:38 PM EST | Gale Warning | PHI | 11 hr | |
| Dec 22, 9:43 PM EST | Wind Advisory | PHI | Cape May | 9 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.